Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 37, NWS El Paso, TX

April 24, 2011El Paso County, Hudspeth County, Texas; 8 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Apr 24, 2011, 8:24 PM MDT for El Paso County, Hudspeth County, Texas; 8 counties in New Mexico. It took effect at Apr 25, 2011, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2011, 8:24 PM MDT (02:24 UTC)
In effect from
Apr 25, 2011, 1:00 PM MDT
Expired
Apr 25, 2011, 8:00 PM MDT
In force
7 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5042 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WWUS84 KEPZ 250224
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
824 PM MDT SUN APR 24 2011

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE FOR SOUTHERN NEW
MEXICO AND FAR WEST TEXAS...

.A SURFACE LOW OVER THE EASTERN PLAINS OF NEW MEXICO AND
INCREASING WINDS ALOFT WILL CAUSE STRONG AND GUSTY WINDS EACH
AFTERNOON THROUGH TUESDAY. THE STRONG WINDS...COMBINED WITH VERY
LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER
RATINGS... WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER
CONDITIONS FOR THE AREA THROUGH TUESDAY.

NMZ111-112-TXZ055-056-251330-
/O.EXP.KEPZ.FW.W.0036.000000T0000Z-110425T0200Z/
/O.UPG.KEPZ.FW.A.0032.110425T1900Z-110426T0200Z/
/O.NEW.KEPZ.FW.W.0037.110425T1900Z-110426T0200Z/
/O.CON.KEPZ.FW.A.0033.110426T1700Z-110427T0400Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO-
HUDSPETH-
824 PM MDT SUN APR 24 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...
111 AND 112...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 055...056...111 AND 112...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM
MDT MONDAY. THIS REPLACES THE FIRE WEATHER WATCH PREVIOUSLY IN
EFFECT.

* WIND...20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE
  EXPECTED MONDAY. FOR TUESDAY EXPECT 20-FOOT WINDS AROUND 30 MPH
  WITH GUSTS OVER 40 MPH.

* HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT MONDAY AND
  5 TO 10 PERCENT TUESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT
  AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ110-113-251330-
/O.UPG.KEPZ.FW.A.0032.110425T1900Z-110426T0200Z/
/O.NEW.KEPZ.FW.W.0037.110425T1900Z-110426T0200Z/
/O.CON.KEPZ.FW.A.0033.110426T1700Z-110427T0400Z/
SOUTHWEST MOUNTAINS-CAPITAN AND SACRAMENTO MOUNTAINS-
824 PM MDT SUN APR 24 2011

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT MONDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR PARTS OF FIRE WEATHER ZONES 110
AND 113 BELOW 7000 FEET... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR ALL
PORTIONS OF FIRE WEATHER ZONES 110 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM
MDT MONDAY. THIS REPLACES THE FIRE WEATHER WATCH PREVIOUSLY IN
EFFECT.

* LOCATION...CAPITAN AND SACRAMENTO MOUNTAINS AND SOUTHWEST
  MOUNTAINS OF THE GILA WILDERNESS.

* WINDS...FOR MONDAY SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH WITH
  GUSTS EXCEEDING 35 MPH. FOR TUESDAY SUSTAINED 20 FOOT WINDS OF
  30 TO 40 MPH WITH GUSTS EXCEEDING 45 MPH.

* RELATIVE HUMIDITY...EXPECT MINIMUM HUMIDITY OF 10 TO 15 PERCENT
  BOTH DAYS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

HARDIMAN
2 follow-up statements
465 
WWUS84 KEPZ 251244
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
644 AM MDT MON APR 25 2011

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE FOR SOUTHERN NEW
MEXICO AND FAR WEST TEXAS...

.A SURFACE LOW OVER THE EASTERN PLAINS OF NEW MEXICO AND
INCREASING WINDS ALOFT WILL CAUSE STRONG AND GUSTY WINDS EACH
AFTERNOON THROUGH TUESDAY. THE STRONG WINDS...COMBINED WITH VERY
LOW RELATIVE HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER
RATINGS... WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER
CONDITIONS FOR THE AREA THROUGH TUESDAY.

NMZ110>113-TXZ055-056-252045-
/O.CON.KEPZ.FW.W.0037.110425T1900Z-110426T0200Z/
/O.CON.KEPZ.FW.A.0033.110426T1700Z-110427T0400Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
644 AM MDT MON APR 25 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 055...056...110...111...112 AND 113...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 055...056...110...111...112 AND 113...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM TUESDAY MORNING THROUGH TUESDAY EVENING. 

* LOCATION...ALL OF SOUTH CENTRAL AND SOUTHWESTERN NEW MEXICO
  INCLUDING ALL ELEVATIONS OF THE CAPITAN AND SACRAMENTO MOUNTAINS
  AND THE SOUTHWEST MOUNTAINS OF THE GILA WILDERNESS. HUDSPETH
  AND EL PASO COUNTIES IN FAR WEST TEXAS.

* WINDS...FOR MONDAY SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH 
  WITH GUSTS EXCEEDING 35 MPH. FOR TUESDAY SUSTAINED 20 FOOT 
  WINDS OF 30 TO 40 MPH WITH GUSTS EXCEEDING 45 MPH. 

* RELATIVE HUMIDITY...EXPECT MINIMUM HUMIDITY BELOW 15 PERCENT
  BOTH DAYS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

PARK
860 
WWUS84 KEPZ 251921
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
121 PM MDT MON APR 25 2011

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE FOR SOUTHERN NEW
MEXICO AND FAR WEST TEXAS...

.A SURFACE LOW OVER EASTERN NEW MEXICO AND INCREASING WINDS ALOFT 
WILL CAUSE STRONG AND GUSTY WINDS THIS AFTERNOON AND EVENING...AND
AGAIN ON TUESDAY. THE STRONG WINDS...COMBINED WITH LOW RELATIVE
HUMIDITY AND VERY HIGH TO EXTREME FIRE DANGER RATINGS... WILL
CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE AREA
THROUGH TUESDAY EVENING.

NMZ110>113-TXZ055-056-260300-
/O.UPG.KEPZ.FW.A.0033.110426T1700Z-110427T0400Z/
/O.NEW.KEPZ.FW.W.0038.110426T1700Z-110427T0400Z/
/O.CON.KEPZ.FW.W.0037.000000T0000Z-110426T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
121 PM MDT MON APR 25 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS 
EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
055...056...110...111...112 AND 113... 
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM MDT TUESDAY
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
055...056...110...111... 112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO
10 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* LOCATION...ALL OF SOUTH CENTRAL AND SOUTHWESTERN NEW MEXICO 
  INCLUDING ALL ELEVATIONS OF THE CAPITAN AND SACRAMENTO 
  MOUNTAINS AND THE SOUTHWEST MOUNTAINS OF THE GILA WILDERNESS. 
  HUDSPETH AND EL PASO COUNTIES IN FAR WEST TEXAS. 

* WINDS...FOR MONDAY SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH 
  WITH GUSTS EXCEEDING 35 MPH. FOR TUESDAY SUSTAINED 20 FOOT 
  WINDS OF 30 TO 40 MPH WITH GUSTS EXCEEDING 45 MPH. 

* RELATIVE HUMIDITY...EXPECT MINIMUM HUMIDITY BELOW 15 PERCENT 
  BOTH DAYS. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND 
  MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

PARK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 24, 2:11 PM MDT, 6 hours 13 minutes earlier.

Area forecast discussion, Apr 24, 2:11 PM MDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
211 PM MDT SUN APR 24 2011

.SYNOPSIS...
WINDY CONDITIONS WILL CONTINUE ACROSS THE BORDERLAND THROUGH
TUESDAY AS A COUPLE OF UPPER TROUGHS MOVE ACROSS THE ROCKIES.
TEMPERATURES WILL CONTINUE TO BE IN THE 80S WITH NO PRECIPITATION
EXPECTED. LIGHTER WINDS ARE EXPECTED FOR WEDNESDAY AND THURSDAY
BEFORE THEY START TO INCREASE AGAIN BY THE END OF THE WEEK. HIGH
TEMPERATURES COULD WARM TO NEAR 90 FOR THURSDAY AND FRIDAY AS A
BROAD UPPER RIDGE MOVES ACROSS THE REGION.

&&

.DISCUSSION...
UPPER TROUGH CURRENTLY STARTING TO CROSS THE ROCKIES WITH WINDS
INCREASING AHEAD OF IT OVER THE BORDERLAND. WINDS WILL CONTINUE TO
REMAIN WINDY OVER THE NEXT COUPLE OF DAYS AS A
STRONGER...SECONDARY TROUGH WITH A JET STREAK OF 130+KTS
ASSOCIATED WITH IT DIGS THROUGH THE FOUR CORNERS AREA. WINDS FOR
MONDAY LOOK CLOSE TO WHAT WE ARE EXPERIENCING TODAY WHICH SHOULD
BE JUST SHORT OF ADVISORY CRITERIA. TEMPERATURES ON MONDAY ALSO
EXPECTED TO BE SIMILAR TO TODAY WITH READINGS INTO THE LOWER TO
MID 80S. TUESDAY WILL BE THE WINDIEST DAY OF THE UPCOMING WEEK AS
THE NEXT SYSTEM CROSSES THE AREA. PRESSURE GRADIENT REALLY
TIGHTENS UP AS 992MB SFC LOW SETS UP NEAR THE LUBBOCK AREA WITH
H85 WINDS AROUND 25-30KTS AND H70 WINDS REACH THE 40-50KT RANGE
WITH THE STRONGEST WINDS OVER SOUTHERN CWA. LOOKS LIKE WINDS WILL
BE SHORT OF HIGH WIND CRITERIA...BUT ADVISORY LOOKS LIKELY AT THIS
TIME. THIS SECONDARY TROUGH WILL BRING VERY DRY AIR BACK INTO THE
LOW LEVELS AND SLIGHTLY WARMER AIR WITH HIGHS ON TUESDAY IN THE
MID TO UPPER 80S WHICH WILL CREATE EXTREME FIRE WEATHER
CONDITIONS.

HIGH PRESSURE WILL BE BUILDING INTO THE REGION BEHIND THIS SYSTEM
FOR WEDNESDAY WHICH WILL BRING A COUPLE OF DAYS OF MUCH LIGHTER
WINDS. THERE WILL BE A LITTLE COOL DOWN ON THE BACK SIDE OF THIS
SYSTEM AS WELL...BUT ONLY A 3 TO 5 DEGREE COOL DOWN IS LIKELY AS A
BROAD UPPER RIDGE QUICKLY BUILDS INTO THE WESTERN CONUS. AS THIS
RIDGE MOVES OVER THE REGION FOR THU AND FRI. H85 TEMPS FORECAST
TO WARM TO AROUND 28C-30C OVER THE EAST WHICH WOULD BRING LOWER TO
POSSIBLY MID 90S TO THE LOWLANDS AS STRONG WESTERLY WINDS START TO
PICK UP AGAIN. GFS ENSEMBLES SHOWING GOOD SUPPORT OF THESE WARM
TEMPERATURES WHILE ECMWF IS A LITTLE COOLER ON THU. FOR NOW WENT
WITH 90-92 FOR HIGHS EACH OF THESE DAYS OVER THE EAST WITH 87-90
OVER THE WEST.

MODELS START TO DIFFER MORE GOING INTO NEXT WEEKEND WITH THE ECMWF
MUCH STRONGER WITH THE NEXT TROUGH ENTERING THE WEST COAST WHICH
IT THEN DIGS AND FORMS A CUTOFF NEAR THE FOUR CORNERS AREA BY 00Z
SUN. THE GFS AND ALL OF ITS ENSEMBLES ARE MUCH MORE PROGRESSIVE
WITH THIS FEATURE. GIVEN THAT EVEN THE ECMWF HAS MOST OF ITS JET
ENERGY ALREADY AT THE BASE OF THE TROUGH AS IT MOVES INLAND WHICH
WOULD NOT SUPPORT IT DIGGING SO MUCH AND ITS RECENT BIAS OF BEING
TOO STRONG IN THE LONG RANGE WITH THESE SYSTEMS...WENT ALONG WITH
THE GFS SOLUTION. THIS WILL KEEP THE WEEKEND DRY BUT WITH A LITTLE
COOLING TREND AS A BACK DOOR IS ABLE TO MOVE INTO THE REGION.

&&

.AVIATION...VALID 25/00Z-26/00Z.
VFR THROUGH THE PERIOD WITH FEW-SCT100-150 SCT-BKN250-300. WEST TO
SOUTHWEST AT 15 TO 25KTS WITH GUSTS OF 30 TO 35KTS THIS EVENING WILL
DECREASE TO 6 TO 12KTS MOST LOCATIONS BY 03Z...BUT WILL NOT DIMINISH
AT KELP UNTIL AROUND 06Z. WINDS WILL PICK UP AGAIN MONDAY AFTERNOON
AT ALL TERMINALS.

&&

.FIRE WEATHER...
LOW PRESSURE AT THE SURFACE OVER EASTERN NEW MEXICO AND STRONG
WINDS ALOFT WILL BRING BREEZY TO WINDY CONDITIONS EACH AFTERNOON
THROUGH TUESDAY. THE STRONG WINDS...COMBINED WITH HUMIDITY IN THE
SINGLE DIGITS AND HIGH FIRE DANGER RATINGS...WILL CAUSE CRITICAL
FIRE WEATHER CONDITIONS ACROSS THE LOWER DESERTS EACH AFTERNOON AND
EVENING THROUGH TUESDAY.  HIGHER ELEVATIONS IN THE GILA AND THE
SACRAMENTO MOUNTAINS WILL PROBABLY NOT REACH CRITICAL CRITERIA THIS
EVENING DUE TO HIGHER HUMIDITY...BUT ELEVATIONS BELOW 7000 FEET ARE
EXPECTED TO REACH CRITICAL CRITERIA MONDAY AFTERNOON. DRIER AIR
MOVING IN ON TUESDAY WILL LIKELY LEAD TO CRITICAL FIRE WEATHER
CONDITIONS FOR THE ENTIRE AREA TUESDAY AFTERNOON. A RED FLAG WARNING
IS IN EFFECT THROUGH THIS EVENING FOR THE LOWER DESERTS...WHILE FIRE
WEATHER WATCHES HAVE BEEN ISSUED FOR TOMORROW AND TUESDAY. TUESDAY
SHOULD BE THE WINDIEST DAY THIS WEEK WITH SUSTAINED WINDS OF 25 TO
35 MPH AND GUSTS TO 50 MPH POSSIBLE.  A BREAK IN THE WINDS IS
EXPECTED FOR WEDNESDAY AND THURSDAY WITH SLIGHTLY COOLER
TEMPERATURES...THEN WINDS WILL LIKELY PICK UP AGAIN ON FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 62  86  63  88  57 /   0   0   0   0   0
SIERRA BLANCA TX        51  82  52  86  50 /   0   0   0   0   0
LAS CRUCES              56  84  56  86  54 /   0   0   0   0   0
ALAMOGORDO              53  82  53  84  49 /  10   0   0   0   0
CLOUDCROFT              42  65  46  68  40 /  10   0   0   0   0
TRUTH OR CONSEQUENCES   53  83  53  85  50 /   0   0   0   0   0
SILVER CITY             45  73  47  75  39 /   0   0   0   0   0
DEMING                  47  83  47  85  46 /   0   0   0   0   0
LORDSBURG               51  82  53  84  52 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ111-112.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR NMZ110>113.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR NMZ110>113.

TX...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR TXZ055-056.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR TXZ055-056.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR TXZ055-056.

&&

26/21
Hazardous weather outlook, Apr 24, 6:23 AM MDT, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
623 AM MDT SUN APR 24 2011

NMZ022>025-030>032-TXZ055-056-251230-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
623 AM MDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WINDS WILL INCREASE AGAIN THIS AFTERNOON. AREAS OF PATCHY BLOWING
DUST WILL OCCUR IN DUST PRONE REGIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY AGAIN ON MONDAY...THEN VERY WINDY ON TUESDAY. WE WILL SEE
SURFACE WINDS ON TUESDAY OF 25 TO 35 MPH WITH GUSTS TO 50 MPH
POSSIBLE...ALSO WE MAY SEE SOME BLOWING DUST. WE WILL TAKE A BREAK
FROM THE WINDS ON WEDNESDAY AND THURSDAY...BEFORE THEY WE SEE MORE
WINDY CONDITIONS ON NEXT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 1:21 PM MDTRed Flag WarningEPZEl Paso, Hudspeth33 hr
Apr 25, 3:18 PM MDTHigh Wind WarningEPZ30 hr
Apr 25, 3:18 PM MDTWind AdvisoryEPZ14 hr

Nearby

Red Flag Warnings in New Mexico, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.